Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (6): 1516-1520    DOI: 10.1088/1009-1963/16/6/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Perturbation to symmetries and Hojman adiabatic invariant for nonholonomic controllable mechanical systems with non-Chetaev type constraints
Xia Li-Li, Li Yuan-Cheng
College of Physics Science and Technology, China University of Petroleum Dongying 257061, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn